Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Computation of the Riemann function for the operator $ \partial \sp{n}/\partial x\sb{1}\partial x\sb{2}\cdots \partial x\sb{n}+a(x\sb{1},x\sb{2},\cdots,x\sb{n})$


Authors: H. M. Sternberg and J. B. Diaz
Journal: Math. Comp. 19 (1965), 562-569
MSC: Primary 65.67
DOI: https://doi.org/10.1090/S0025-5718-1965-0199972-X
MathSciNet review: 0199972
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Riemann, "Über die fortpflanzung ebener luftwellen von endlicher Schwingungsweite," Gesammelte Mathematische Werke, Leipzig, 1892, pp. 156-181.
  • [2] Harvey Cohn, The Riemann function for ∂²𝑢/∂𝑥∂𝑦+𝐻(𝑥+𝑦)𝑢=0, Duke Math. J. 14 (1947), 297–304. MR 0021212
  • [3] L. Bianchi, "Il metodo di Riemann esteso alla integrazione della equazione: $ {\partial ^n}u/\partial {x_1}\partial {x_2} \cdots \partial {x_n} = Mu$," Rend. Accad. Lincei Ser. 5, v. 4, 1895, pp. 8-18.
  • [4] L. Bianchi, "Sulla estensione del metodo di Riemann alle equazioni lineari alle derivate parziali d'ordine superiore," Rend. Accad. Lincei Ser. 5, v. 4, 1895, pp. 89-99.
  • [5] L. Bianchi, "Sulla estensione del metodo di Riemann alle equazioni lineari a derivate parziali d'ordine superiore Nota III," Rend. Accad. Lincei Ser. 5, v. 4, 1895, pp. 133-142.
  • [6] O. Niccoletti, "Sull'estensione del motodo di Riemann alie equazioni lineari a derivate parziali d'ordine superiore," Rend. Accad. Lincei Ser. 5, v. 4, 1895, pp. 330-337.
  • [7] H. M. Sternberg & J. B. Diaz, "The solution of the characteristic and the Cauchy boundary value problems for the Bianchi partial differential equation in $ n$ independent variables by a generalization of Riemann's method," NavWeps Report 7264, Oct., 1960.
  • [8] P. du Bois Reymond, "Über lineare partielle differentialgleichungen zweiter Ordnung," J. für Math., v. 104, Heft 3, 1889, pp. 241-301.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0199972-X
Article copyright: © Copyright 1965 American Mathematical Society